# SDR DALA2024080907951

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489234) CORROSION ON STA 336 STUB FRAME AT STR 23L. REMOVED DAMAGE AND REPAIRED STUB FRAME @STA 336, STR 23L PER ERA 619511-14 REV ORIGINAL.
